IAPMM_NASU.gif (1454 bytes)

Menu_en.GIF (863 bytes)

linija.gif (43 bytes)



 

                     



napys1.gif (1632 bytes)  

NATIONAL
ACADEMY
OF SCIENCES
OF UKRAINE

PIDSTRYHACH INSTITUTE OF
APPLIED PROBLEMS
OF MECHANICS AND
MATHEMATICS


Scientific Journal
"MATHEMATICAL METHODS and PHYSICOMECHANICAL FILDS"

Year 2002, Vol.45
Vol. 45, No. 1 L'viv 2002  

CONTENTS
Vasylkiv Ya. V.
Remark to conditions of -type finitness of entire function
  7
Antonova T. M.  
Some properties of branched continued fractions with non-positive partial numerators
  11
Babjak-Biletska L. S., Horbachuk . L.  
Inverse problem for inhomogeneous evoluştionary equation, in which right hand side is the trihonometric polynomial
  16
Bodnar D. ., Hladun V. R.  
Sufficient conditions of stability of branched continued fractions with positive elements
  22
Hojenko N. P.  
On convergence of Nörlundĺs branched continued fraction in the case of real variables
  28
Zagorodnyuk . V.  
The infinite-dimensional holomorphity and differential forms on Banach spaces
  31
Kopych ., Prykarpatsky .  
On Korteveg-de Vriese quation, Markov semi-groups   and their mechanical interpretation
  35
Lyzun . Ya.  
Representation of the entire functions of minimal growth by canonical produkt
  38
Maslyuchenko V. ., Mykhajlyuk V. V.,      Shyshyna . .  
Joint continuity of horizontal quasi-continuous mappings with values in -metrizable spaces
  42
Mykytyuk . V.  
Restricted Poisson mappings
  47
Mykytyuk L. Ya., Sheremeta . .  
On the convergence rate of partial sums of Dirichlet series  
  50
Puzyrĺova  .  
Symmetric analytic functions on

 

 
  56
Skaskiv O. B., Trusevych . .  
On exceptional sets in asymptotic equality between  the sum and the maximal term of a positive series that similar to  Taylor-Dirichlet series  
  61
Filevych P. V., Sheremeta . .  
Analytic in the unit disk functions of regular growth  
  65
Lopushansky O. V., Dmytryshyn M. I.  
An interpolation of exponential type vectors,  the complex method  
  71
Mytrofanov M. A.  
Approximations of continuous functions on complex Banach    spaces  
  76
Shuvar B. ., Uhryn S. Z.  
Two-sided differential unegualities with nonlipschitz     right parts  
  82
Artemovych . D.  
Sovable groups with many -subgroups  
  86
Gutik . V., Pavlyk . P  
Embeddings of topological semigroups  
  90
Babych N. .  
Highfrequency asymptotics of vibrations in the problem with    perturbed mass  
  97
Bokalo . ., Dmytriv V. .  
On Fourier problem for parabolic equations with  nonlocal boundary condition  
  105
Yeleyko Ya. ., Hryshchuk R. Ď.  
On one  stohastic price formation model of shares  
  113
Kinash . .  
On asymptotics of Perron root of transition intensity matrix. General case  
  117
Hrytsyna . R., Nagirnyy Ď. S., Chervinka . .  
Mechanicthermodiffusion processes in strained plate with allowance for the effects of interface nonhomogeneity  
  123
Domansĺkyj P. P., Voloshenyuk . V.  
On increase of critical parameters in the problems of movement stability in two measures for elastic cylindrical  bodies  
  128
Zhuravchak L.  
Solving of the spatial non-stationary problem of the heat conductivity for a zonal-homogeneous thermosensitive solid  
  137
Kondrat V. F.  
To formulating equations for electrodynamics of porous saturated   media moving slowly  
  143
Moroz H. .  
On correctness conditions for boundary value problems of the linear  theory of elasticity  
  149
Musiy  R. S.  
Dynamic  centrally-symmetric problem of electromagnetthermoşelasticity for electroconductive sphere  
  155
Chernukha . Yu.  
Diffusive processes in a three-dimensional random nonhomogeneous two-phase semispace with sphere inclusions  
  160